I take Vyvance,wellebrutrin,presiq,vistoral,estra test,axid.and it seems like i seen it on one of my prescription pamplets.and i take amitizia
Hello Patty - there are a host of medications that cause breast tenderness including antidepressants!!! Can you believe it??? The below info came from the Mayo Clinic -
"Certain medications may cause swollen aching breasts. Oral contraceptives, the contraceptive patch, shot, ring, and the hormone-containing intrauterine device (IUD) may cause breast discomfort. These medications contain hormones that are similar to those in a woman's body. At increased levels, they may cause breast discomfort similar to the discomfort women may experience prior to their menstrual periods. There have also been reports of breast pain associated with prescribed antidepressants, including selective serotonin reuptake inhibitor (SSRI) antidepressants, such as fluoxetine (Prozac) and sertraline (Zoloft), reports the Mayo Clinic."
If nothing directly here relates to you... at least it is informational. I didn't even know this so thought it was worth sharing...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 7 Mar 2013 • 5 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 6 answers
Posted 6 Jan 2016 • 0 answers
Posted 26 Jul 2016 • 2 answers